# SDR UIEA2019052104259

- Difficulty date: May 18, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,133 hours, 19,751 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 134M32G05
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CW W/O #51764. #1 ENGINE EXPERIENCING HIGH OIL CONSUMPTION. FOUND OIL ON STARTER, DURING INSPECTION ON AND AROUND V CLAMP.( REMOVED AND REPLACED OUTER #1 STARTER CARBON SEAL IAW TASK AMM 72-64-02. PERFORMED 2 MIN DRY MOTOR RUN IAW AMM 72-10-00. NO NEW OIL FOUND TO HAVE LEAKED. )
